IDEAS home Printed from https://ideas.repec.org/a/gam/jmathe/v13y2025i15p2519-d1718194.html
   My bibliography  Save this article

Controller Design for Continuous-Time Linear Control Systems with Time-Varying Delay

Author

Listed:
  • Hongli Yang

    (College of Information Science and Technology, Qingdao Huanghai University, Linghai Road 1145, Qingdao 266427, China)

  • Lijuan Yang

    (College of Mathematics and Systems Science, Shandong University of Science and Technology, Qianwangang Road 579, Qingdao 266590, China)

  • Ivan Ganchev Ivanov

    (Faculty of Economics and Business Administration, Sofia University “St. Kl. Ohridski”, 1000 Sofia, Bulgaria)

Abstract

This paper addresses the controller design problem for linear systems with time-varying delays. By constructing a novel Lyapunov–Krasovskii functional incorporating delay-partitioning techniques, we establish delay-dependent stability criteria for the solvability of the robust stabilization problem. The derived conditions are formulated as linear matrix inequalities (LMIs) that become affine upon fixing a single scalar parameter, thereby facilitating efficient numerical computation. Furthermore, these criteria guarantee that the reachable set of the closed-loop system remains bounded within a prescribed ellipsoid under zero initial conditions. The effectiveness and superiority of the proposed approach are demonstrated through two comparative numerical examples, including a benchmark problem with varying delay.

Suggested Citation

  • Hongli Yang & Lijuan Yang & Ivan Ganchev Ivanov, 2025. "Controller Design for Continuous-Time Linear Control Systems with Time-Varying Delay," Mathematics, MDPI, vol. 13(15), pages 1-11, August.
  • Handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2519-:d:1718194
    as

    Download full text from publisher

    File URL: https://www.mdpi.com/2227-7390/13/15/2519/pdf
    Download Restriction: no

    File URL: https://www.mdpi.com/2227-7390/13/15/2519/
    Download Restriction: no
    ---><---

    More about this item

    Keywords

    ;
    ;
    ;
    ;
    ;

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:gam:jmathe:v:13:y:2025:i:15:p:2519-:d:1718194. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: MDPI Indexing Manager (email available below). General contact details of provider: https://www.mdpi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.